zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Admissibility for nonuniform exponential contractions. (English) Zbl 1228.34090
The connections between various concepts of admissibility and asymptotic properties of evolution equations are a topic around which various research directions have been developed. In this paper, the authors present an interesting and complete study concerning the relation between nonuniform exponential stability and admissibility of Banach function spaces. The main results extend those from previous studies in this topic, pointing out a collection of potential admissibility spaces for the investigation of nonuniform stability.

34G10Linear ODE in abstract spaces
34D09Dichotomy, trichotomy
37D25Nonuniformly hyperbolic systems (Lyapunov exponents, Pesin theory, etc.)
34C11Qualitative theory of solutions of ODE: growth, boundedness
[1]Barreira, L.; Pesin, Ya.: Lyapunov exponents and smooth ergodic theory, Univ. lecture ser. 23 (2002)
[2]Barreira, L.; Pesin, Ya.: Nonuniform hyperbolicity, Encyclopedia math. Appl. 115 (2007)
[3]Barreira, L.; Schmeling, J.: Sets of ”non-typical” points have full topological entropy and full Hausdorff dimension, Israel J. Math. 116, 29-70 (2000) · Zbl 0988.37029 · doi:10.1007/BF02773211
[4]Barreira, L.; Valls, C.: Optimal estimates along stable manifolds of non-uniformly hyperbolic dynamics, Proc. roy. Soc. Edinburgh sect. A 138, 693-717 (2008) · Zbl 1168.37008 · doi:10.1017/S030821050700008X
[5]Barreira, L.; Valls, C.: Stability of nonautonomous differential equations, Lecture notes in math. 1926 (2008)
[6]Ben-Artzi, A.; Gohberg, I.: Dichotomy of systems and invertibility of linear ordinary differential operators, Oper. theory adv. Appl. 56, 90-119 (1992) · Zbl 0766.47021
[7]Ben-Artzi, A.; Gohberg, I.; Kaashoek, M.: Invertibility and dichotomy of differential operators on a half-line, J. dynam. Differential equations 5, 1-36 (1993) · Zbl 0771.34011 · doi:10.1007/BF01063733
[8]Chicone, C.; Latushkin, Yu.: Evolution semigroups in dynamical systems and differential equations, Math. surveys monogr. 70 (1999) · Zbl 0970.47027
[9]Coppel, W.: Dichotomies in stability theory, Lecture notes in math. 629 (1978) · Zbl 0376.34001
[10]Dalec’kiĭ, Ju.; Kreĭn, M.: Stability of solutions of differential equations in Banach space, Transl. math. Monogr. 43 (1974)
[11]Henry, D.: Geometric theory of semilinear parabolic equations, Lecture notes in math. 840 (1981) · Zbl 0456.35001
[12]Huy, N. T.: Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line, J. funct. Anal. 235, 330-354 (2006) · Zbl 1126.47060 · doi:10.1016/j.jfa.2005.11.002
[13]Latushkin, Yu.; Pogan, A.; Schnaubelt, R.: Dichotomy and Fredholm properties of evolution equations, J. operator theory 58, 387-414 (2007) · Zbl 1134.47302
[14]Levitan, B.; Zhikov, V.: Almost periodic functions and differential equations, (1982) · Zbl 0499.43005
[15]Massera, J.; Schäffer, J.: Linear differential equations and functional analysis. I, Ann. of math. (2) 67, 517-573 (1958) · Zbl 0178.17701 · doi:10.2307/1969871
[16]Massera, J.; Schäffer, J.: Linear differential equations and function spaces, Pure appl. Math. 21 (1966) · Zbl 0243.34107
[17]Megan, M.; Sasu, B.; Sasu, A.: On nonuniform exponential dichotomy of evolution operators in Banach spaces, Integral equations operator theory 44, 71-78 (2002) · Zbl 1034.34056 · doi:10.1007/BF01197861
[18]Minh, N. V.; Huy, N. T.: Characterizations of dichotomies of evolution equations on the half-line, J. math. Anal. appl. 261, 28-44 (2001) · Zbl 0995.34038 · doi:10.1006/jmaa.2001.7450
[19]Oseledets, V.: A multiplicative ergodic theorem: Liapunov characteristic numbers for dynamical systems, Trans. Moscow math. Soc. 19, 197-221 (1968) · Zbl 0236.93034
[20]Palmer, K.: Exponential dichotomies and Fredholm operators, Proc. amer. Math. soc. 104, 149-156 (1988) · Zbl 0675.34006 · doi:10.2307/2047477
[21]Perron, O.: Die stabilitätsfrage bei differentialgleichungen, Math. Z. 32, 703-728 (1930) · Zbl 56.1040.01 · doi:10.1007/BF01194662 · doi:http://jfm.sub.uni-goettingen.de/JFM/digit.php?an=JFM+56.1040.01
[22]Pesin, Ya.: Families of invariant manifolds corresponding to nonzero characteristic exponents, Math. USSR izv. 10, 1261-1305 (1976) · Zbl 0383.58012 · doi:10.1070/IM1976v010n06ABEH001835
[23]Preda, P.; Megan, M.: Nonuniform dichotomy of evolutionary processes in Banach spaces, Bull. austral. Math. soc. 27, 31-52 (1983) · Zbl 0503.34030 · doi:10.1017/S0004972700011473
[24]Preda, P.; Pogan, A.; Preda, C.: (Lp,Lq)-admissibility and exponential dichotomy of evolutionary processes on the half-line, Integral equations operator theory 49, 405-418 (2004) · Zbl 1058.47040 · doi:10.1007/s00020-002-1268-7
[25]Preda, P.; Pogan, A.; Preda, C.: Schäffer spaces and uniform exponential stability of linear skew-product semiflows, J. differential equations 212, 191-207 (2005) · Zbl 1081.34056 · doi:10.1016/j.jde.2004.07.019
[26]Preda, P.; Pogan, A.; Preda, C.: Schäffer spaces and exponential dichotomy for evolutionary processes, J. differential equations 230, 378-391 (2006) · Zbl 1108.47041 · doi:10.1016/j.jde.2006.02.004
[27]Schäffer, J.: Function spaces with translations, Math. ann. 137, 209-262 (1959) · Zbl 0089.09402 · doi:10.1007/BF01343353
[28]Minh, N. V.; Räbiger, F.; Schnaubelt, R.: Exponential stability, exponential expansiveness, and exponential dichotomy of evolution equations on the half-line, Integral equations operator theory 32, 332-353 (1998) · Zbl 0977.34056 · doi:10.1007/BF01203774
[29]Zhang, W.: The Fredholm alternative and exponential dichotomies for parabolic equations, J. math. Anal. appl. 191, 180-201 (1985) · Zbl 0832.34050 · doi:10.1016/S0022-247X(85)71126-2